I had a reply all written up last night Ritz, and I zoned-out bad fog, and crashed. I thought I'd "sent" it, but "oh well". A couple of your shots look like dermatitis, which can get worse, and is to be watched. Like Mica says, it could be eczema. It could be psoriasis, dependant upon how it progresses, if it "crusts" over with "silver" scale. Both can itch *bad*. Do you have any cortizone cream you could put on one of the spots, and keep up with putting it on as often as the label says you can? If it reacts to steroid, then you could have your doc prescribe a steroid cream with some "anti-itch" in it (menthol). Have you changed your diet lately? For some folks (me included), cow's milk and other dairy products (ice cream) will break me out. But if the rash spreads much more, call the doc. You might learn the meaning of "pruritic itch". Hopefully not. If you get breathing difficulties, do the ER. It might be a reaction to either med or something else, and if you do what I did, it can get downright scary.
"There but for the grace of God, go I."
"... His mercy endureth for ever."